# SDR 97UAL900254

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 32X11515
- Condition: Blown
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 90 TO 100 KNOTS DUE TO NOSE TIRE CAP SEPARATION.  *S/D*  REPLACED BOTH NOSE WHEELS, NOSE TAXI LIGHT WIRE HARNESS, DENTED WHEEL WELL PANEL, HYDRAULIC LINE AND 5 BROKEN CLAMPS.  REPAIRED FIBERGLASS FAIRING ON INSIDE OF RIGHT AFT NOSE GEAR DOOR.
